# SDR ASAA2016061917080

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 926 hours, 295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY L2 LOWER EXIT SIGN COVER MISSING.  ACFT GROUNDED.  INSTALLED NEW EXIT SIGN COVER AT L2 EXIT DOOR SIGN.
